Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant, severe itching on heels. Used fucibet cream for itching. Have I caused harm to my baby?

I used an old tube of Fucibet cream (2004) to try to stop severe itching that I was suffering on one of my heels. I only applied the cream a couple of times and then stopped as it was not relieving the symptoms. I have now found out that I should not have used this cream as I am 22 weeks pregnant! I did not realise that this cream could be absorbed into my system. Have I put my baby at risk?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
we usually dont recommend any medications to pregnant women unless absolutely needed however in your case you already passed the 1 st trimester which is the most important time for baby development plus the fact that yes it could be absorbed systematically but the absorption is so little that should not pose a risk on your baby... you and your baby should be fine do not worry
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor